# SDR DXTA200811143356

- Difficulty date: November 14, 2008
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N698QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605653
- Aircraft time: 2,216 hours, 1,664 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Check Valve
- Part number: 35200201004
- Part serial: 06761
- Condition: Unknown
- Part time: 1,667 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORT, THE LIGHT EXTINGUISHED ( POWER REDUCTION). COMPLIED WITH APPENDIX 29-2, "O" PROCEDURE. DEFERRED IAW MEL 29-2. CAT C. DUE 11-24-08. RAN AC AT T/O POWER IN VARIOUS CONFIGURATIONS COULD NOT DUPLICATE, ALL OPS NORMAL. FOUND HYDR RESERVOIR NOT FULLY SERVICED. 35725. REMOVED AND REPLACED FLOW SWITCH/CHECK VALVE.  MM CHP 29-11-04 (REV 24). OPS CHECK AND LEAK CHECK GOOD.
